Korean J. Math. Vol. 32 No. 2 (2024) pp.219-228
DOI: https://doi.org/10.11568/kjm.2024.32.2.219

Generalized $\alpha$-Köthe Toeplitz duals of certain difference sequence spaces

Main Article Content

Sandeep Gupta
Manoj Kumar


In this paper, we compute the generalized $\alpha$-K\"{o}the Toeplitz duals of the $X$-valued (Banach space) difference sequence spaces $E(X,\Delta)$, $E(X,\Delta_v)$ and obtain a generalization of the existing results for $\alpha$-duals of the classical difference sequence spaces $E(\Delta)$ and $E(\Delta_v)$ of scalars, $E \in \{ \ell_\infty,c,c_0 \}$. Apart from this, we compute the generalized $\alpha$-Köthe Toeplitz duals for $E(X,\Delta^r)\; r\geq0$ integer and observe that the results agree with corresponding results for scalar cases.

Article Details


[1] B. Altay and F. Ba ̧sar, The fine spectrum and the matrix domain of the difference operator ∆ on the sequence space lp, Comm. Math. anal. 2 (2) (2007). https://www.researchgate.net/publication/26489984 Google Scholar

[2] F. Ba ̧sar and B. Altay, On the space of sequences of p-bounded variation and related matrix mappings, Ukrainian Math. J. 55 (2003), 136–147. https://doi.org/10.1023/A:1025080820961 Google Scholar

[3] C. A. Bekta ̧s and R. C ̧olak, On some generalized difference sequence spaces, Thai. J. Math. 1 (3) (2005), 83–98. https://www.researchgate.net/publication/268859083 Google Scholar

[4] C. A. Bekta ̧s, M. Et and R. C ̧ olak, Generalized difference sequence spaces and their dual spaces, J. Math. Anal. Appl. 292 (2) (2004), 423–432. https://doi.org/10.1016/j.jmaa.2003.12.006 Google Scholar

[5] V. K. Bhardwaj and S. Gupta, On β-dual of Banach space valued difference sequence spaces, Ukrainian Math. J. 65 (8) (2013). https://doi.org/10.1007/s11253-014-0857-3 Google Scholar

[6] O. Duyar, On some new vector valued sequence spaces E(X,λ,p), AIMS Mathematics. 8 (6) (2023), 13306–13316. https://doi.org/10.3934/math.2023673 Google Scholar

[7] M. Et and R. C ̧olak, On some generalized difference sequence spaces, Soochow J. Math. 21 (4) (1995), 377–386. https://www.researchgate.net/publication/284263561 Google Scholar

[8] M. Et and A. Esi, On Ko ̈the-Toeplitz duals of generalized difference sequence spaces, Bull. Malays. Math. Sci. Soc. 23 (1) (2000), 25–32. https://www.researchgate.net/publication/247009485 Google Scholar

[9] C. Gnanaseelan and P. D. Srivastva, The α−,β−,γ−duals of some generalized difference se-quence spaces, Indian J. Math. 38 (2) (1996), 111–120. Google Scholar

[10] Haryadi, Supama and A. Zulijanto, K ̈othe-Toeplitz duals of the Ces`aro sequence spaces defined on a generalized Orlicz space, Glob. J. Pure Appl. Math. 14 (4) (2018), 591–601. https://www.ripublication.com/gjpam18/gjpamv14n4_06.pdf Google Scholar

[11] S. A. Khan, Ces`aro difference sequence spaces and its duals, Int. J. Math. Appl. 11 (1) (2023), 41–48. http://ijmaa.in/index.php/ijmaa/article/view/883 Google Scholar

[12] H. Kizmaz, On certain sequence spaces, Canad. Math. bull. 24 (2) (1981) 169–176. https://doi.org/10.4153/CMB-1981-027-5 Google Scholar

[13] P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Deker. Inc., New York and Basel. https://books.google.co.in/books?id=-HoZAQAAIAAJ Google Scholar

[14] G. G. Lorentz and M. S. Macphail, Unbounded operators and a theorem of A. Robinson, Trans. Royal Soc. Canada. 46 (1952), 33–37. Google Scholar

[15] I. J. Maddox, Infinite matrices of operators, Lecture notes Math.-Berlin etc. Springer 1980. https://doi.org/10.1007/bfb0088196 Google Scholar

[16] E. Malkowsky, M. Mursaleen and S. Suantai, The dual spaces of sets of difference sequences of order m and matrix transformations, Acta Math. Sin. (Engl. Ser.) 23 (3) (2007), 521–532. https://doi.org/10.1007/s10114-005-0719-x Google Scholar

[17] E. Malkowsky and S. D. Parashar, Matrix transformations in spaces of bounded and convergent difference sequences of order m, Analysis. 17 (1) (1997), 87–98. https://doi.org/10.1524/anly.1997.17.1.87 Google Scholar

[18] N. Rath, Operator duals of some sequence-spaces, Indian J. Pure Appl. Math. 20 (10) (1989), 953–963. Google Scholar

[19] A. Robinson, On functional transformations and summability, Proc. London Math. Soc. 1950. https://doi.org/10.1112/plms/s2-52.2.132 Google Scholar

[20] J. K. Srivastava and B. K. Srivastava, Generalized sequence space c0(X,λ,p), Indian J. Pure Appl Math. 27 (1996), 73–84. Google Scholar

[21] S. Suantai and W. Sanhan, On β-dual of vector-valued sequence spaces of Maddox, Int. J. Math. Math. Sci. 30 (2001), 385–392. https://doi.org/10.1155/s0161171202012772 Google Scholar